Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 193, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 20, 2021, 3:05 AM PDT. It took effect at Aug 21, 2021, 3:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Aug 20, 2021, 3:05 AM PDT (10:05 UTC)
- In effect from
- Aug 21, 2021, 3:00 PM PDT
- Expired
- Aug 21, 2021, 9:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
134 WHUS76 KMTR 201005 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 305 AM PDT Fri Aug 20 2021 PZZ571-201115- /O.EXP.KMTR.SC.Y.0181.000000T0000Z-210820T1000Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 305 AM PDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY EXPIRED AT 3 AM PDT EARLY THIS MORNING... $$ PZZ530-201815- /O.CON.KMTR.SC.Y.0192.210820T2200Z-210821T0400Z/ /O.NEW.KMTR.SC.Y.0193.210821T2200Z-210822T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 305 AM PDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT SATURDAY... * WHAT...For the first Small Craft Advisory, southwest winds 10 to 15 kt with gusts up to 25 kt expected. For the second Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-201815- /O.EXT.KMTR.SC.Y.0181.000000T0000Z-210822T0400Z/ Waters from Point Arena to Point Reyes 10-60 NM- 305 AM PDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SATURDAY... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 9 to 14 feet at 20 seconds. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 9 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
7 follow-up statements
404 WHUS76 KMTR 201551 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 851 AM PDT Fri Aug 20 2021 PZZ530-210000- /O.CON.KMTR.SC.Y.0192.210820T2200Z-210821T0400Z/ /O.CON.KMTR.SC.Y.0193.210821T2200Z-210822T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 851 AM PDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT SATURDAY... * WHAT...For the first Small Craft Advisory, southwest winds 10 to 15 kt with gusts up to 25 kt expected. For the second Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-210000- /O.CON.KMTR.SC.Y.0181.000000T0000Z-210822T0400Z/ Waters from Point Arena to Point Reyes 10-60 NM- 851 AM PDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 8 to 11 feet at 16 seconds. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 9 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
261 WHUS76 KMTR 202200 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 300 PM PDT Fri Aug 20 2021 PZZ571-210600- /O.EXB.KMTR.SC.Y.0181.210821T0400Z-210821T1600Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 300 PM PDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 10 feet at 16 seconds expected. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...From 9 PM this evening to 9 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-210600- /O.EXA.KMTR.SC.Y.0193.210821T2200Z-210822T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 300 PM PDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...From 3 PM to 9 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ530-210600- /O.CON.KMTR.SC.Y.0192.000000T0000Z-210821T0400Z/ /O.CON.KMTR.SC.Y.0193.210821T2200Z-210822T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 300 PM PDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT SATURDAY... * WHAT...For the first Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt expected. For the second Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-210600- /O.CON.KMTR.SC.Y.0181.000000T0000Z-210822T0400Z/ Waters from Point Arena to Point Reyes 10-60 NM- 300 PM PDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 8 to 12 feet at 16 seconds. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 9 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
264 WHUS76 KMTR 210331 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 831 PM PDT Fri Aug 20 2021 PZZ530-211145- /O.EXP.KMTR.SC.Y.0192.000000T0000Z-210821T0400Z/ /O.CON.KMTR.SC.Y.0193.210821T2200Z-210822T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 831 PM PDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...From 3 PM to 9 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-211145- /O.CON.KMTR.SC.Y.0181.000000T0000Z-210822T0400Z/ Waters from Point Arena to Point Reyes 10-60 NM- 831 PM PDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 8 to 12 feet at 11 seconds. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 9 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ571-211145- /O.CON.KMTR.SC.Y.0181.210821T0400Z-210821T1600Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 831 PM PDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 10 feet at 11 seconds expected. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...Until 9 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-211145- /O.CON.KMTR.SC.Y.0193.210821T2200Z-210822T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 831 PM PDT Fri Aug 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...From 3 PM to 9 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
479 WHUS76 KMTR 210917 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 217 AM PDT Sat Aug 21 2021 PZZ530-211730- /O.CON.KMTR.SC.Y.0193.210821T2200Z-210822T0400Z/ /O.NEW.KMTR.SC.Y.0194.210822T2200Z-210823T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 217 AM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT SUNDAY... * WHAT...For the first Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt expected. For the second Small Craft Advisory, southwest winds 10 to 15 kt with gusts up to 25 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-211730- /O.EXT.KMTR.SC.Y.0181.000000T0000Z-210822T1000Z/ Waters from Point Arena to Point Reyes 10-60 NM- 217 AM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 8 to 12 feet at 11 seconds. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ571-211730- /O.EXT.KMTR.SC.Y.0181.000000T0000Z-210821T2200Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 217 AM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 10 feet at 11 seconds expected. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-211730- /O.CON.KMTR.SC.Y.0193.210821T2200Z-210822T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 217 AM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...From 3 PM to 9 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
059 WHUS76 KMTR 211557 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 857 AM PDT Sat Aug 21 2021 PZZ530-220000- /O.CON.KMTR.SC.Y.0193.210821T2200Z-210822T0400Z/ /O.CON.KMTR.SC.Y.0194.210822T2200Z-210823T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 857 AM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT SUNDAY... * WHAT...For the first Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt expected. For the second Small Craft Advisory, southwest winds 10 to 15 kt with gusts up to 25 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the first Small Craft Advisory, from 3 PM this afternoon to 9 PM PDT this evening. For the second Small Craft Advisory, from 3 PM to 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-220000- /O.CON.KMTR.SC.Y.0181.000000T0000Z-210822T1000Z/ Waters from Point Arena to Point Reyes 10-60 NM- 857 AM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 10 feet at 15 seconds. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ571-212200- /O.CON.KMTR.SC.Y.0181.000000T0000Z-210821T2200Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 857 AM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 10 feet at 15 seconds. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-220000- /O.CON.KMTR.SC.Y.0193.210821T2200Z-210822T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 857 AM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
667 WHUS76 KMTR 212155 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 255 PM PDT Sat Aug 21 2021 PZZ571-212300- /O.EXP.KMTR.SC.Y.0181.000000T0000Z-210821T2200Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 255 PM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... Winds have diminished over the waters so this advisory will expire. $$ PZZ530-220600- /O.CON.KMTR.SC.Y.0193.210821T2200Z-210822T0400Z/ /O.CON.KMTR.SC.Y.0194.210822T2200Z-210823T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 255 PM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT SUNDAY... * WHAT...For the first Small Craft Advisory, southwest winds 10 to 15 kt with gusts up to 25 kt expected. For the second Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-220600- /O.CON.KMTR.SC.Y.0181.000000T0000Z-210822T1000Z/ Waters from Point Arena to Point Reyes 10-60 NM- 255 PM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-220400- /O.CON.KMTR.SC.Y.0193.210821T2200Z-210822T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 255 PM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
342 WHUS76 KMTR 220353 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 853 PM PDT Sat Aug 21 2021 PZZ530-221200- /O.EXP.KMTR.SC.Y.0193.000000T0000Z-210822T0400Z/ /O.CON.KMTR.SC.Y.0194.210822T2200Z-210823T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 853 PM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT SUNDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...From 3 PM to 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-220500- /O.EXP.KMTR.SC.Y.0193.000000T0000Z-210822T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 853 PM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... Winds have diminished below advisory criteria. $$ PZZ570-221000- /O.CON.KMTR.SC.Y.0181.000000T0000Z-210822T1000Z/ Waters from Point Arena to Point Reyes 10-60 NM- 853 PM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 20, 12:18 AM PDT, 2 hours 47 minutes earlier.
Area forecast discussion, Aug 20, 12:18 AM PDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1218 AM PDT Fri Aug 20 2021
.SYNOPSIS...Smoky and hazy conditions will gradually improve into
the weekend as onshore flow is forecast to increase. Cooler
conditions will prevail on Saturday before temperatures return to
near seasonal averages for much of next week.
&&
.DISCUSSION...as of 09:13 PM PDT Thursday...Looking at the Hi-Res
HRRR model and it keeping winds at 925 mb out of the north. And
several models are describing a pulse of stronger wind gusts over
Napa County's Mountains around 12Z, or 5 AM, of around 20-25 mph
where the highest peaks might see 30 mph. The marine layer remains
substantially deep around 2500 feet which will help ease fire
concerns. Nevertheless, fuels remain excessively dry, so the winds
will be monitored overnight.
Not much changes to the forecast. The next upper level trough drops
down on Saturday. Onshore flow will increase, but it will be
interesting to see how much smoke clears out of the Bay Area. With
the shear amount of smoke being drawn into the upper atmosphere, it
is easy to be skeptical. Luckily, most smoke models continue to
suggest improving conditions. And most of it remains mostly aloft
leaving hazy sunrises and sunsets. Ensemble models keep multiple
troughs forming in the Pacific Northwest, but none that really drops
farther south than Oregon. So onshore flow and seasonal temperatures
are expected into next week.
&&
.PREV DISCUSSION...As of 02:05 PM PDT Thursday...Water vapor imagery
continues to show an upper level low over northern Utah this
afternoon, with dry northerly flow aloft on the back side of this
low over California. As a result, plenty of smoke is continuing to
filter into the region, but thankfully, most of it is aloft.
Although the winds are still northerly across the higher
elevations of the interior areas, the offshore gradients are
starting to weaken, with gusts ranging between 10 and 20 mph at
this time. Meanwhile, lower elevations are seeing onshore winds
prevailing, and are locally gusting up to 20 mph. Meanwhile, the
marine layer is hugging portions of the immediate coast,
especially for Marin and Sonoma, and will likely push back inland
tonight. Otherwise, temperatures at this time are within 2 degrees
of where we were this time yesterday, which means expect this
evening to be very similar to yesterday as well, with a hazy
sunset.
The marine layer is nearly 2800 feet deep this afternoon, and
will likely push back inland across the interior valleys tonight,
with some coastal drizzle possible along the immediate coast. The
next trough will dig into the Pacific Northwest on Friday and
Saturday, bringing some cooling to our region by Saturday,
especially to the interior locations. Saturday will likely be our
coolest day of the next seven days. This trough should also help
deepen the marine layer, and may trigger some coastal drizzle
again during the late night and early morning hours of Friday into
Saturday. Otherwise, the biggest impact will likely be with this
trough turning the upper level flow more westerly, which should
help push the smoke and haze to our east. That said, there is
quite a bit of smoke out over the ocean at this time, so the
improvement will be gradual over the next 24 to 48 hours.
High pressure over Texas will then gradually build back across
the Desert Southwest for early next week, but troughing will
remain along the West Coast. As a result, expect a warming trend
will occur across the interior, but the marine layer will remain
along the coast. Therefore, expect seasonal conditions to continue
to prevail, with no anticipated concerns at this time. Palmer
&&
.AVIATION...As of 12:18 AM PDT Friday...For the 06z TAFs. Wildfire
smoke and haze continuing and resulting in reduction of slant range
visibilities and locally surface visibilities to MVFR.
Satellite imagery shows stratus blanketing the coast and extending
locally inland through the Golden Gate to the East Bay hills, stratus
is also extending into the Salinas Valley. Profiler data indicate
a marine layer depth of around 2000 feet. It's VFR except closer to
the coast, bays and nearby coastal valleys MVFR-IFR ceilings through
this morning. Lower confidence if stratus will reach farther into the
South Bay and East Bay through morning, presently tempo MVFR ceilings
forecast for KSJC and KLVK. Patchy light coastal drizzle is possible
this morning as well.
Vicinity of KSFO...VFR then MVFR ceiling forecast 11z-17z today.
Onshore winds diminishing then west to northwest around 15 knots
this afternoon and early evening. Slant range visibility reduced
due to wildfire smoke and haze.
KSFO Bridge Approach...similar to KSFO.
Monterey Bay...IFR in stratus and possibly patchy fog and light
drizzle through this morning. Hazy aloft due to smoke, with some
reduction in both slant range and surface visibilities possible at
times. Onshore winds diminishing then around 10 knots this afternoon
and early evening.
&&
.MARINE...as of 09:09 PM PDT Thursday...Moderately strong
northwest winds will continue to prevail over the northern outer
waters, resulting in steep wind waves and hazardous seas.
Meanwhile a long period south swell will slowly diminish through
early weekend.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tngt...SCA...Pt Arena to Pigeon Pt 10-60 nm
&&
PUBLIC FORECAST: Palmer/DK
AVIATION: Canepa
MARINE: Blier
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaNearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.